A re-evaluation of adaptive expectations in light of global nonlinear dynamic analysis

Elsevier Science Bv
Publication Type:
Journal Article
Journal of Economic Behavior and Organization, 2006, 60 (4), pp. 526 - 552
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2006004085.pdf1.71 MB
Adobe PDF
We undertake an analysis of the dynamic behaviour of a discrete time nonlinear monetary dynamics model with adaptive expectation that is a basic mechanism in a broad class of descriptive macro-dynamic models. We consider in particular a variety of ways i
Please use this identifier to cite or link to this item: